MAUDE Adverse Event Report: DENTSPLY LLC V3 RING UNIVERSAL (GREEN) 2 PACK; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC V3 RING UNIVERSAL (GREEN) 2 PACK; INSTRUMENTS, DENTAL HAND
Catalog Number 403342
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that v3 ring universal (green) 2 pack broke during use.No injury.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation: return 9-29-2023: returned product 1 v3 ring universal (green, new and improved design v5) with one of the tynes broken off/missing.Overmolding date codes ¿b¿ for february and ¿n¿ for 2022.Dhr and retain evaluation will be conducted.(nwv) retain 9-29-2023: final packaging product retains are not kept as per normal procedure.Ring over-molding retain from item# (b)(4) batch# 05104833 was pulled, reviewed, and deemed acceptable as per 0290-ip-7.5-60-58 and meet all form/fit/function.(nwv) dhr 9-29-2023: dhr for item# (b)(4) lot# 05122264 has been pulled, reviewed, and attached to this case.Dhr review did not indicate any production issues while packaging/labeling the v3 ring universal (green) 2 pack.Work order (b)(4) is the packaging work order which utilized over-molding of the springs to rings production work order/run item# (b)(4) batch# 05104833.The over-molding work order is only to mold the tynes to the spring.Dhr review for molding item# (b)(4) batch# 05104833 did not indicate any production issues, nor any comments noted, however there is a non-conformance with the documentation as the qc final inspection was not documented as per 0290-ip-7.5-60-58 and left blank.Nc-2023-3023 has been initiated for the dhr documentation non-conformance and the quality department has been notified.(nwv).

Brand Name
V3 RING UNIVERSAL (GREEN) 2 PACK
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17737869
Report Number2515379-2023-00100
Device Sequence Number20206936
Product Code DZN
UDI-Device IdentifierD002659900V1
UDI-PublicD002659900V1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number403342
Device Lot Number05122264
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/11/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer09/11/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown